# SDR GLBA2014032100405

- Difficulty date: March 21, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 45,454 hours, 46,798 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12042999005
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WHILE INVESTIGATING A FUEL LEAK ON THE RT LOWER WING, REMOVED EXISTING REPAIR AT WING STATION YA-4533.5 TO FIND CRACK PAST REPAIR STOP DRILL.   NEW CRACK APPROXIMATELY 1 INCH THAT REACHES TO THE END OF THE SKIN.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-120-57-001.
